# SDR IPXA2023112989044

- Difficulty date: November 8, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,965 hours, 20,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: L/H WTB T-CHORD AT STA. 1200 HAS EXFOLIATING CORROSION. INSTALLED NEW T-CHORD AT FS 1200 LH IAW B757 SRM 51-40-02-0G. REVIEWED
